MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 07028008190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The samples were requested for investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys toxo igg and cmv igg elecsys e2g results for 1 patient on a cobas 8000 e 801 module.The sample from (b)(6)2023 produced the following results: the cmv igg elecsys e2g result was <0.25 ui/ml (non-reactive).The cmv igm elecsys result was 0.12 coi (non-reactive).Another method (diasorin liaisonxl ) was used at a reference laboratory and the cmv igg result was <5.0 au/ml (negative).Another method (diasorin liaisonxl ) was used at a reference laboratory and the cmv igm result was <5.0 au/ml (negative).The sample from (b)(6) 2023 produced the following results: the elecsys toxo igg result was < 0.18 ui/ml (non-reactive).The elecsys toxo igm result was 0.16 coi (non-reactive).The cmv igg elecsys e2g result was <0.25 ui/ml (non-reactive).The cmv igm elecsys result was 0.12 coi (non-reactive).Another method (diasorin liaisonxl ) was used at a reference laboratory and the toxoplasma igg result was 0 ui/ml (negative).Another method (diasorin liaisonxl ) was used at a reference laboratory and the toxoplasma igm result was <3.00 index (negative).The westernblot toxo igg (ldbio diagnostics method) overall interpretation of the result was negative.The sample from (b)(6) 2024 produced the following results: the elecsys toxo igg result was 19.20 ui/ml (reactive).The elecsys toxo igm result was 0.19 coi (non-reactive).The cmv igg elecsys e2g result was 4.07 ui/ml (reactive).The cmv igm elecsys result was 0.15 coi (non-reactive).Another method (diasorin liaisonxl ) was used at a reference laboratory and the toxoplasma igg result was 0.186 ui/ml (negative).Another method (diasorin liaisonxl ) was used at a reference laboratory and the toxoplasma igm result was <3.00 index (negative).Another method (diasorin liaisonxl ) was used at a reference laboratory and the cmv igg result was <5.0 au/ml (negative).Another method (diasorin liaisonxl ) was used at a reference laboratory and the cmv igm result was <5.0 au/ml (negative).The westernblot toxo igg (ldbio diagnostics method) overall interpretation of the result was negative.This medwatch will apply to the elecsys toxo igg assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the cmv igg elecsys e2g assay.
 
Additional Manufacturer Narrative
Samples from the patient were submitted for investigation and the reactive elecsys toxo igg and cmv igg results were reproducible and considered correct.A passive transfer of anti-toxo igg and anti-cmv igg antibodies by the treatment with hyperimmunoglobulins is suspected.

Brand Name
ELECSYS TOXO IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18809483
Report Number1823260-2024-00601
Device Sequence Number20660663
Product Code LGD
UDI-Device Identifier04015630940301
UDI-Public04015630940301
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K073501
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number07028008190
Device Lot Number70024501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2024
Supplement Date Received by Manufacturer03/15/2024
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VARITECT
Patient Age44 YR
Patient SexFemale